# SDR NOCA01607

- Difficulty date: January 18, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767306
- Aircraft serial: 29898
- System (JASC): 2611 · Smoke Detection
- Part: Pressure Switch
- Part number: 32V92
- Part serial: 3892
- Condition: Unknown
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STATUS MSG FWD DET FAN DISPLAYED ON EICAS CORRECTIVE ACTION T/S FWD DET FAN MSG PER FIM 26-16-00.  REPLACED FWD CARGO SMOKE DETECTOR PRESS SWITCH PER MM 26-16-03.
